# SDR USAA040534

- Difficulty date: August 11, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED EMINATING FROM FASTENER HOLES, UPPER T-CHORD OF FLOORBEAM, STATION 324 AT RBL 53.5, RBL 57.5 AND RBL 59.09.  CUT AND REMOVED DAMAGED SECTION OF TEE CHORD, FABRICATED REPLACEMENT PARTS AND INSTALLED PER EA 95729.  (M)
